Concluded Case

46F She is on MDT for MB(Adult) Leprosy (Other) with grade I disability (ulcer on right sole) and taking Prednisolone for leprae reaction. Already MDT taken for 4 months. Now Prednisolone taking is 5 mg OD. Ulcer almost healed. Today came with such rashes which are painful and burning in nature. I have started Aciclovir with my PD being Herpes Zoster. HIV negative. Is there any possibility of Steven Johnson syndrome from MDT? Is there any possibility of such rashes due to immunosuppression from Prednisolone use? Should I stop Prednisolone?

3 Likes

LikeAnswersShare
Concluded answer

Yes this is herpes zoster You rightly put her on acyclovir Kindly give the full doses of 800mg 5times a day and tapper off gradually and keep on maintenance dose don't withdraw immidiately Second thing don't stop steroids as she on Rest locally acyclovir Tab Levocetrizine5mg 1bd for 5to7days than 1od Tab azithromycin500mg 1od Rest rx should be continued So far induced SJS is concerned it is a probability but rashes seen are of herpes

All Answers

SJS No possibity

HERPES zoster infection sir

Herpes zoster

HERPES ZOSTER

HERPES ZOSTER

Herpes zoster

Herpes zostet

Herpes zoster

Load more answers